Items where IIASA Author is "Melnikova, Natalya"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Melnikova, N.V. & Tarasyev, A.M. (1998). Optimal synthesis in grid schemes for quasiconvex approximation functions. Journal of Applied Mathematics and Mechanics 62 (4), 576-585.

Melnikova, N.V. & Tarasyev, A.M. (1997). Gradients of local linear hulls in finite-difference operators for Hamilton-Jacobi equations. Journal of Applied Mathematics and Mechanics 61 (3), 422-431.

Melnikova, N.V. & Tarasyev, A.M. (1997). Synthesis of optimal guaranteed control in grid approximation schemes. Journal of Applied Mathematics and Mechanics 61 (4), 570-583.

This list was generated on Fri May 27 20:47:19 2022 UTC.